EconPapers    
Economics at your fingertips  
 

Pseudo Almost‐Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Delay

Haihui Wu

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: Shunting inhibitory cellular neural networks are studied. Some sufficient criteria are obtained for the existence and uniqueness of pseudo almost‐periodic solution of this system. Our results improve and generalize those of the previous studies. This is the first paper considering the pseudo almost‐periodic SICNNs. Furthermore, several methods are applied to establish sufficient criteria for the globally exponential stability of this system. The approaches are based on constructing suitable Lyapunov functionals and the well‐known Banach contraction mapping principle.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/510789

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:510789

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:510789